Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 221–222 (Mi umn5478)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$\gamma$-categories and categories with involution

M. S. Burgin


Full text: PDF file (252 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 08.10.1968

Citation: M. S. Burgin, “$\gamma$-categories and categories with involution”, Uspekhi Mat. Nauk, 24:2(146) (1969), 221–222

Citation in format AMSBIB
\Bibitem{Bur69}
\by M.~S.~Burgin
\paper $\gamma$-categories and categories with involution
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn5478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242918}
\zmath{https://zbmath.org/?q=an:0186.02701}


Linking options:
  • http://mi.mathnet.ru/eng/umn5478
  • http://mi.mathnet.ru/eng/umn/v24/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:177
    Full text:82
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021